# SDR CALA2012053100382

- Difficulty date: May 22, 2012
- Submitted: May 31, 2012
- Operation: Air carrier
- Aircraft: N69154
- Make and model: Boeing 767224
- Aircraft serial: 30433
- Aircraft time: 51,466 hours, 7,531 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY EXIT LIGHT ABOVE SEAT 1K INOPERATIVE.  RELAMPED EMERGENCY EXIT LIGHT ABOVE SEAT 1K, CHECKED GOOD.
